# SDR AALA201610199016

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 53,015 hours, 19,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53373301203
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK INDICATION ON AFT RIGHT HAND SIDE BOX BEAM UPPER FLANGE HOLE AT -Y1622 AND FR 43.  REPAIRED SIDE BOX BEAM PER EO 5315Y066.
